# SDR GTIA2024031637992

- Difficulty date: March 13, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,798 hours, 5,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: NOTREPORTED
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED BY AFT F/A SHORT FINAL. #2 PACK TURNED OFF-PERFORM TSM 05-50-00-810-831-A AND OPERATED ENGINE 1, PACK #1 WITH FLIGHT CREW ASSISTANCE. NO ODOR DETECTED IN CABIN WITH PACK #1 OPERATING. PACK #2 WILL BE PLACED ON MEL. AIRCRAFT OK FOR SERVICE. MOC # 70473.
